# SDR 01676201

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: General aviation
- Aircraft: N216WA
- Make and model: Cessna 421A
- Aircraft serial: 421A0032
- Aircraft time: 3,463 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: NAS464414
- Condition: Failed
- Location: Zone 700
- Part time: 3,463 hours
- Component: Strut, Cessna
- Component part number: 50941025
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E

## Discrepancy

LANDING GEAR COLLAPSED DURING ROLLOUT AFTER LANDING. UPON INSPECTION IT WAS NOTED THAT A BOLT CONNECTING THE DOWNLOCK BELLCRANK TO THE UPPER STRUT ASSEMBLY HAD FAILED. THE BOLT HEAD WAS MISSING ALLOWING ALL OF THE FORCE FROM THE BELLCRANK TO BE APPLIED DIRECTLY AND ENTIRELY TO THE FORWARD ATTACH LUG ON THE UPPER STRUT CAUSING THE LUG TO BREAK AND THE GEAR TO COLLAPSE. MAINTENANCE RECOMMENDS TIME CHANGE ON BOLT AND AN NDT INSPECTION OF LUGS AND SURROUNDING AREA AT THE SAME TIME.
